# SDR 20000511AP003

- Difficulty date: December 8, 1999
- Submitted: May 10, 2000
- Operation: Air carrier
- Aircraft: N889MA
- Make and model: Boeing 727225
- Aircraft serial: 21854
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK STATION 344-400 LBL 24 HAS CORROSION.  REMOVED CORROSION AND FOUND SEAT TRACK OUT OF LIMITS IAW 51-10-6 PAGE 12.  FABRICATED NEW SEAT TRACK STATION 344-400 LBL 24 IAW 53-10-5 PAGE 4.  TREATED AND PRIMED IAW 51-10-2 PAGE 2-4.  INSTALLED SEAT TRACK STATION 344-400 LBL 24 IAW 51-30-2 PAGE 6.  (M)
